Pfizer vaccination: In New Zealand, the first death linked to the vaccine has been documented – adverse complications.
A WOMAN FROM NEW ZEALAND has died as a result of an uncommon side reaction after receiving the Pfizer vaccine.
The country is currently dealing with a Coronavirus outbreak, specifically the Delta strain, which is two times more contagious than prior strains. Despite living in a virus-free environment, 83 instances were recorded locally on Sunday August 29, and 547 cases in the huge metropolis of Auckland, according to The Guardian. This compelled Prime Minister Jacinda Arden to maintain a level 4 lockdown in Auckland until September 13th.
When one individual tested positive in Auckland, the unexpected outbreak in New Zealand began.
This extended to Wellington, the capital, where seven schools reported positive cases among students.
“It does mean that all of our existing protections start to look less appropriate and robust,” COVID-19 response minister Chris Hipkins said in response to the news.
He went on to say that it created “some pretty major questions about what our plans’ long-term future is.”
The woman who died on Monday is thought to be the country’s first death due to the vaccine rollout.
Although a coroner will determine the official cause of death, the health ministry and the Covid-19 vaccine monitoring agency, CV-ISMB, claimed she died of myocarditis, or heart inflammation, and that the side effects were “probably linked to immunization.”
“The benefits of vaccination with the Pfizer Covid-19 vaccine continue to considerably outweigh the danger of both Covid-19 infection and vaccine side effects, including myocarditis,” the ministry stated despite the death.
Although the woman’s identity and age are unknown, it is thought that she was dealing with other medical conditions at the time of her death, which may have contributed to her death following vaccination.
More than 3.33 million vaccinations have been given to New Zealanders so far, with 21.4 percent of the population having received all of their immunizations.
This follows the confirmation in May that BBC Radio Newcastle presenter Lisa Shaw died as a result of problems from the AstraZeneca vaccine.
The European Medicines Agency, on the other hand, has emphasized the rarity of myocarditis, citing only 195 cases in the UK among individuals who received the Pfizer vaccination.
Simply put, myocarditis is an inflammatory condition of the heart muscle that causes it to lose its capacity to pump blood, resulting in irregular heart rhythms.
Symptoms that appear to be mild. “Brinkwire News in Condensed Form.”